# SDR R61A20100401

- Difficulty date: August 16, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 5,691 hours, 4,000 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY DOOR RT OPEN MSG ON EICAS IN FLIGHT AT FL320, MSG WENT AWAY AT FL180.  MAINTENANCE REMOVED, INSPECTED, AND RE-INSTALLED THE RIGHT OVERWING EXIT DOOR PER EMB AMM, OPS CHECK GOOD.
